# SDR GLBA2001040

- Difficulty date: February 17, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 26,863 hours, 30,634 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O GEAR FAILED TO RETRACT.  CYCLED CONTROL SEVERAL TIMES BEFORE GEAR RETRACTED.  ADJUSTED RIGHT MAIN LANDING GEAR ACTUATOR AND UPLOCK SENSOR OPS CHECKED LANDING GEAR SYSTEM GOOD.
